# SDR ASAA2016092618200

- Difficulty date: September 26, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 31,406 hours, 9,549 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY EGT EXCEEDANCE ON BOTH ENGINES. DURING SHUTDOWN, RED BOXES DISPLAYED ON BOTH EGT INDICATORS.  NR 2 ENGINE HAD AN EGT EXCEEDANCE OF 961 FOR 4 SECONDS.  ACFT GROUNDED.   ACCOMPLISHED EEC BITE PROCEDURE FOR ENGINE OVERTEMP IAW FIM 71-06 TASK 805.  CURRENT FAULT 77-20871 TOP LEFT EGT SIGNAL OUT OF RANGE FOR FLTS 1, 2, 3 AND 6.  FAULT HISTORY HAD 72-31371 UPPER EGT SECTORS HIGH FOR LEGS 6, 7, 8, 9. ACCOMPLISHED FIM TASK 73-11 TASK 801 & FIM 77-21 TASK 804 FOR BOTH ABOVE FAULT CODES. EGT PROBE READINGS ARE WITHIN LIMITS. ACCOMPLISHED EEC TEST IAW AMM 73-21-00.  NO FAULTS NOTED ON TEST AND NO ACTIVE NR 1 ENGINE FAULTS.  ACCOMPLISHED TEST 5 GROUND VERIFICATION REPAIR CONFIRMATION FOR NR 1 ENGINE IAW FIM 71-06 TASK 805 & AMM 71-00-00-700-813-F00. ACCOMPLISHED CLEANING IAW AMM 77-21-00-140-801. PRE-CLEANING TEMP READINGS WERE S1 - 182.72, S2 - 152.65, S3 - 151.24, S4 - 176.83. POST-CLEANING WERE S1 - 53.76, S2 - 26.93, S3 - 32.73, S4 - 55.68 IAW AMM 77-21-01-200-801. COMPLETED EGT INDICATION SYSTEM TROUBLESHOOTING & CONNECTOR CLEANING IAW AMM 77-21-00-140-801. ACCOMPLISHED T49.5 AND EGT SYSTEM INSPECTION IAW AMM 77-21-01. ALL TESTS PASS, NO DISCREPANCIES FOUND.
